# SDR AALA20170306012

- Difficulty date: March 4, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 73,734 hours, 38,800 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EMERGENCY EVACUATION SLIDE GIRT BAR IS DIFFICULT TO ARM AND DISARM.  REMOVED DEBRIS FROM GIRT BAR LATCH IAW AMM 25-62-00. OPERATIONAL CHECKED GOOD.
